{"extern":1,"publist_id":"4537","author":[{"last_name":"Hainzl","first_name":"Christian","full_name":"Hainzl, Christian"},{"orcid":"0000-0002-6781-0521","first_name":"Robert","full_name":"Robert Seiringer","last_name":"Seiringer","id":"4AFD0470-F248-11E8-B48F-1D18A9856A87"}],"page":"489 - 499","main_file_link":[{"url":"http://arxiv.org/abs/0808.3737","open_access":"1"}],"date_created":"2018-12-11T11:57:23Z","abstract":[{"lang":"eng","text":"We study the eigenvalues of Schrödinger type operators T + λV and their asymptotic behavior in the small coupling limit λ → 0, in the case where the symbol of the kinetic energy, T (p), strongly degenerates on a non-trivial manifold of codimension one."}],"status":"public","date_updated":"2021-01-12T06:57:11Z","publication":"Mathematische Nachrichten","intvolume":" 283","date_published":"2010-03-01T00:00:00Z","quality_controlled":0,"day":"01","year":"2010","title":"Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy","issue":"3","month":"03","doi":"10.1002/mana.200810195","_id":"2389","citation":{"apa":"Hainzl, C., & Seiringer, R. (2010). Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy. Mathematische Nachrichten. Wiley-Blackwell. https://doi.org/10.1002/mana.200810195","short":"C. Hainzl, R. Seiringer, Mathematische Nachrichten 283 (2010) 489–499.","mla":"Hainzl, Christian, and Robert Seiringer. “Asymptotic Behavior of Eigenvalues of Schrödinger Type Operators with Degenerate Kinetic Energy.” Mathematische Nachrichten, vol. 283, no. 3, Wiley-Blackwell, 2010, pp. 489–99, doi:10.1002/mana.200810195.","chicago":"Hainzl, Christian, and Robert Seiringer. “Asymptotic Behavior of Eigenvalues of Schrödinger Type Operators with Degenerate Kinetic Energy.” Mathematische Nachrichten. Wiley-Blackwell, 2010. https://doi.org/10.1002/mana.200810195.","ieee":"C. Hainzl and R. Seiringer, “Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy,” Mathematische Nachrichten, vol. 283, no. 3. Wiley-Blackwell, pp. 489–499, 2010.","ista":"Hainzl C, Seiringer R. 2010. Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy. Mathematische Nachrichten. 283(3), 489–499.","ama":"Hainzl C, Seiringer R. Asymptotic behavior of eigenvalues of Schrödinger type operators with degenerate kinetic energy. Mathematische Nachrichten. 2010;283(3):489-499. doi:10.1002/mana.200810195"},"type":"journal_article","oa":1,"publisher":"Wiley-Blackwell","publication_status":"published","volume":283}